# SDR HEEA968468

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121525
- Condition: Shaft Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTOR CONTROL KNOB AND SHAFT PULLED OUT OF CONTROL. PERFORMED PRELIMINARY INSPECTION, FOUND RETAINING RING MISSING. INSTALLED NEW RETAINING RING P/N 090-0036-04.  REPAIRED.   BENCH CHECK GOOD.
